| Model Number |
305613 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified number of bd¿ sharps collectors had no lids.The following information was provided by the initial reporter: "we have been stocking these 305609s and 305613s and we have problems with the lids.Our crews are having problems putting on the sliding lids.We have five (5) opens boxes of these sharps collectors with no lids.The five open cases of 305609s 19 gallon sharps collectors are of no use to us without lids.".
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd¿ sharps collectors lids were not closing properly.The following information was provided by the initial reporter: verbatim "we have been stocking these 305609s and 305613s and we have problems with the lids.Our crews are having problems putting on the sliding lids.We have five (5) opens boxes of these sharps collectors with no lids.The five open cases of 305609s 19 gallon sharps collectors are of no use to us without lids." per phone call, we spoke to the customer over the phone today and this was his response, "there is a grey seal and they're not fitting on the containers right.The team could not get the product to seal.The customer threw the lids away if they didn't work.The customer was not missing lids, but since they were being discarded, the stock was low.
Additional Manufacturer Narrative
Correction: b5: describe event or problem: it was reported that the bd¿ sharps collectors lids were not closing properly.The following information was provided by the initial reporter: verbatim "we have been stocking these 305609s and 305613s and we have problems with the lids.Our crews are having problems putting on the sliding lids.We have five (5) opens boxes of these sharps collectors with no lids.The five open cases of 305609s 19 gallon sharps collectors are of no use to us without lids." per phone call we spoke to the customer over the phone today and this was his response, "there is a grey seal and they're not fitting on the containers right.The team could not get the product to seal.The customer threw the lids away if they didn't work.The customer was not missing lids, but since they were being discarded, the stock was low.
Additional Manufacturer Narrative
Investigation summary: no photos or samples were available.It was reported by customer that " they have problems with the lids" was not verified as no sample available.Device history record review process to verify if there were issues reported as missing lids or lid will not shut issue during the manufacturing process of this product was not able to be performed since no lot number was provided.A review of non-conformance material report was performed; the results exhibit no issues reported for the same part number and issues throughout the last twelve months.
Event or Problem Description